Search results

Journal Article (244)

1.
Journal Article
Alfke, D.; Feng, L.; Lombardi, L.; Antonini, G.; Benner, P.: Model Order Reduction for Delay Systems by Iterative Interpolation. International Journal for Numerical Methods in Engineering 122 (3), pp. 684 - 706 (2021)
2.
Journal Article
Asif, M. M. A.; Ahmad, M. I.; Benner, P.; Feng, L.; Stykel, T.: Implicit Higher-Order Moment Matching Technique for Model Reduction of Quadratic-bilinear Systems. Journal of the Franklin Institute 358 (3), pp. 2015 - 2038 (2021)
3.
Journal Article
Behr, M.; Benner, P.; Heiland, J.: Invariant Galerkin Trial Spaces and Davison-Maki Methods for the Numerical Solution of Differential Riccati Equations. Applied Mathematics and Computation (accepted)
4.
Journal Article
Benner, P.; Dufrechou, E.; Ezzatti, P.; Gallardo, R.; Quintana-Ortí, E.: Factorized Solution of Generalized Stable Sylvester Equations Using Many-Core GPU Accelerators. Journal of Supercomputing (2021)
5.
Journal Article
Benner, P.; Fassbender, H.; Saltenberger, P.: A Rational Even-IRA Algorithm for the Solution of T-even Polynomial Eigenvalue Problems. SIAM Journal on Matrix Analysis and Applications (accepted)
6.
Journal Article
Benner, P.; Goyal, P. K.: Interpolation-Based Model Order Reduction for Polynomial Systems. SIAM Journal on Scientific Computing 43 (1), pp. A84 - A108 (2021)
7.
Journal Article
Benner, P.; Goyal, P. K.; Heiland, J.; Pontes Duff, I.: Operator Inference and Physics-Informed Learning of Low-Dimensional Models for Incompressible Flows. Electronic Transactions on Numerical Analysis: Special Issue SciML (accepted)
8.
Journal Article
Benner, P.; Goyal, P. K.; Pontes Duff, I.: Gramians, Energy Functionals and Balanced Truncation for Linear Dynamical Systems with Quadratic Outputs. IEEE Transactions on Automatic Control (2021)
9.
Journal Article
Benner, P.; Gugercin, S.; Werner, S. W. R.: Structure-Preserving Interpolation of Bilinear Control Systems. Advances in Computational Mathematics 47 (3), 43, 38 pages (2021)
10.
Journal Article
Benner, P.; Gugercin, S.; Werner, S. W. R.: Structure-Preserving Interpolation for Model Reduction of Parametric Bilinear Systems. Automatica (accepted)
11.
Journal Article
Benner, P.; Khoromskaia, V.; Khoromskij, B.; Kweyu, C. M.; Stein, M.: Regularization of Poisson-Boltzmann Type Equations with Singular Source Terms Using the Range-Separated Tensor Format. SIAM Journal on Scientific Computing 43 (1), pp. A415 - A445 (2021)
12.
Journal Article
Benner, P.; Liang, X.; Miodragović, S.; Truhar, N.: Relative Perturbation Theory for Quadratic Hermitian Eigenvalue Problems. Linear Algebra and its Applications 618, pp. 97 - 128 (2021)
13.
Journal Article
Benner, P.; Palitta, D.: On the Solution of the Nonsymmetric T-Riccati Equation. Electronic Transactions on Numerical Analysis 54, pp. 68 - 88 (2021)
14.
Journal Article
Benner, P.; Penke, C.: Efficient and Accurate Algorithms for Solving the Bethe-Salpeter Eigenvalue Problem for Crystalline Systems. Journal of Computational and Applied Mathematics (accepted)
15.
Journal Article
Benner, P.; Stillfjord, T.; Trautwein, C.: A Linear Implicit Euler Method for the Finite Element Discretization of a Controlled Stochastic Heat Equation. IMA Journal of Numerical Analysis (accepted)
16.
Journal Article
Benner, P.; Trautwein, C.: A Stochastic Maximum Principle for Control Problems Constrained by the Stochastic Navier-Stokes Equations. Applied Mathematics and Optimization (accepted)
17.
Journal Article
Benner, P.; Werner, S. W. R.: Frequency- and Time-Limited Balanced Truncation for Large-Scale Second-Order Systems. Linear Algebra and its Applications 623, pp. 68 - 103 (2021)
18.
Journal Article
De Falco, P.; Weinkamer, R.; Wagermaier, W.; Li, C.; Snow, T.; Terrill, N. J.; Gupta, H. S.; Goyal, P. K.; Stoll, M.; Benner, P. et al.; Fratzl, P.: Tomographic X-ray Scattering based on Invariant Reconstruction: Analysis of the 3D Nanostructure of Bovine Bone. Journal of Applied Crystallography 54 (2), pp. 486 - 497 (2021)
19.
Journal Article
Espinoza, S.; Linke, D.; Wulf, C.; Schimmler, S.; Schunk, S. A.; Benner, P.; Kraehnert, R.; Kragl, U.; Palkovits, R.; Palkovits, S. et al.; Oezaslan, M.; Gläser, R.; Bönisch, T.; Bohmer, N.; Resch, M.; Beller, M.; Deutschmann, O.; Bornscheuer, U.; Greiner, M.; Leitner, W.; Wagemann, K.: NFDI for Catalysis-Related Sciences: NFDI4Cat. Bausteine Forschungsdatenmanagement (accepted)
20.
Journal Article
Feng, L.; Benner, P.: On Error Estimation for Reduced-order Modeling of Linear Non-Parametric and Parametric Systems. ESAIM: Mathematical Modelling and Numerical Analysis 55 (2), pp. 561 - 594 (2021)
Go to Editor View